Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays

Kwun, Young Chel, Kang, Shin Min, Li, Xin, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (185692) :-

Locate this article in:

Bibtex

@article{CIS-287366,
  Author = {Kwun, Young Chel and Kang, Shin Min and Li, Xin and Liu, Zeqing},
  Title = {Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {185692},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles